# SDR AALA201808319037

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,415 hours, 21,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED THE LENS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
